Certain theorems on Meijer transform
Matematički vesnik, Tome 19 (1967) no. 3, p. 228
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
44A15
@article{MV_1967_19_3_a3,
author = {B. S. Tavathia},
title = {Certain theorems on {Meijer} transform},
journal = {Matemati\v{c}ki vesnik},
pages = {228 },
year = {1967},
volume = {19},
number = {3},
url = {http://geodesic.mathdoc.fr/item/MV_1967_19_3_a3/}
}
B. S. Tavathia. Certain theorems on Meijer transform. Matematički vesnik, Tome 19 (1967) no. 3, p. 228 . http://geodesic.mathdoc.fr/item/MV_1967_19_3_a3/